MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 7; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED STD STEM SIZE 7; HIP CEMENTLESS STEM
Catalog Number 01.18.137
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs department: femoral component revision surgery performed 6 years after cementless total hip arthroplasty.No information concerning patient age, general health status and comorbidities is available.Radiographic image provided shows an abnormal bone reaction but no element is available to define the causes of this.The reason of this event cannot be determined on the basis of information collected.There is no reason to suspect a faulty device.Batch review performed on 29-july-2019 by regulatory affairs department.Lot 110559: (b)(4) items manufactured and released on 13-apr-2011.Expiration date: 2016-03-31.(b)(4) item has been resterilized and released on 07-oct-2015, expiration date 2020-09-15.No anomalies found related to the problem.(b)(4) items have been resterilized and released on 26-july-2016, expiration date 2021-07-06.(b)(4) item has been resterilized and released on 24-oct-2016, expiration date 2021-10-03.(b)(4) item has been resterilized and released on 23-nov-2016, expiration date 2021-11-08.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of pain due to a loose stem.The surgeon revised the stem and head 6 years and 1 month after primary.The surgery was completed successfully.We were informed about the event on august 20th, the revision surgery has been performed on august 26th.

Brand Name
STEM: AMISTEM H HA COATED STD STEM SIZE 7
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8906041
Report Number3005180920-2019-00688
Device Sequence Number2267475
Product Code LZO
UDI-Device Identifier07630030804137
UDI-Public07630030804137
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2016
Device Catalogue Number01.18.137
Device Lot Number110559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2019
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;